Alert archive / West Virginia / Flash Flood Warnings in 2007

Flash Flood Warning 32, NWS Pittsburgh, PA

August 9, 2007Brooke County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Aug 9, 2007, 3:43 PM EDT for Brooke County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2007, 3:43 PM EDT (19:43 UTC)
Expired
Aug 9, 2007, 5:45 PM EDT
In force
2 hr
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text
Flood severity
None

County Brooke County, WV

The radar

The Pittsburgh radar (KPBZ), 42 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KPBZ 091945
FFWPBZ
WVC009-092145-
/X.NEW.KPBZ.FF.W.0032.070809T1943Z-070809T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
343 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 545 PM EDT

* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING EXCESSIVE RAINS ACROSS BROOKE COUNTY. 
RAINFALL OF OVER 2 INCHES PER HOUR IS POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING 
TOLL FREE...1-877-633-6772.

LAT...LON 4025 8064 4027 8061 4030 8061 4031 8060
      4034 8062 4039 8060 4040 8053 4018 8053
      4019 8066
TIME...MOT...LOC 1943Z 180DEG 0KT 4020 8061

$$
1 follow-up statement
000 
WGUS71 KPBZ 092141
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT THU AUG 9 2007

WVC009-092150-
/X.EXP.KPBZ.FF.W.0032.000000T0000Z-070809T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOKE WV-
540 PM EDT THU AUG 9 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 545 PM EDT FOR BROOKE
COUNTY...

THE HEAVY RAIN HAS PUSHED TO THE EAST...THUS THE FLASH FLOOD WARNING 
WILL EXPIRE AT 545 PM. ANOTHER LINE OF SHOWERS AND THUNDERSTORMS WILL
CROSS THE AREA IN THE NEXT 1 TO 2 HOURS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT 
THURSDAY EVENING FOR NORTHERN WEST VIRGINIA.

LAT...LON 4025 8064 4027 8061 4030 8061 4031 8060
      4034 8062 4039 8060 4040 8053 4018 8053
      4019 8066
TIME...MOT...LOC 2140Z 180DEG 0KT 4020 8061

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 3:12 PM EDT, 31 minutes earlier.

Area forecast discussion, Aug 9, 3:12 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EDT THU AUG 9 2007

.SYNOPSIS...
A LOW PRESSURE CENTER MOVING THROUGH THE HUMID UPPER OHIO VALLEY
THIS AFTERNOON AND TONIGHT WILL BE ACCOMPANIED BY A COUPLE ROUNDS
OF THUNDERSTORMS. SOME STORMS CAN BE SEVERE WITH DAMAGING WIND AND
HAIL, FREQUENT LIGHTNING, PLUS HAVE RAIN HEAVY ENOUGH TO CAUSE FLASH
FLOODING. ON FRIDAY, MIDWEST HIGH PRESSURE WILL START BRINGING DRIER
AIR INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
RECENT SREF MODEL RUNS SUPPORTED BY RECENT RADAR DATA SHOW AT
LEAST ANOTHER BAND OF THUNDERSTORMS MOVING THROUGH THE UPPER OHIO
VALLEY TONIGHT. THE NEXT BAND HAS SEVERE CHARACTERISTICS OVER
NORTHWESTERN OHIO AND SPC HAS A SEVERE THUNDERSTORM WATCH UNTIL 8
PM.

THUS AM ALSO MAINTAINING A FLASH FLOOD WATCH FOR ENTIRE FORECAST
AREA THROUGH 6 AM FRIDAY. REGARDING FLASH FLOODING, FLASH FLOOD
INDICES SUGGEST 2 INCHES IN 3 HOURS CAN CAUSE ONSET OF FLASH
FLOODING.

WITH RAINS EXPECTED, CAN BE PATCHY LATE NIGHT FOG DEVELOPMENT.

LOW TEMPERATURES CLOSE TO GFS MOS GUIDANCE AND CURRENT DEW POINTS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
SREF MODEL RUNS SHOW LOW PRESSURE CENTER EAST OF THE APPALACHIAN
MOUNTAINS BY MIDMORNING, WITH DRIER AIR ENSUING. WITH INSTABILITY
AND LIFT DECREASING, NO THUNDERSTORMS FORECASTED AFTER MIDDAY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE
REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS
SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND
HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH
HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. NEXT BEST CHANCE OF
THUNDERSTORMS APPEARS TO BE MONDAY WHEN MODELS SHOWS A FRONTAL
PASSAGE THROUGH THE UPPER OHIO VALLEY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
EXPECT VFR FLIGHT CONDITIONS TO BE INTERRUPTED BY PERIODS OF IFR
FLIGHT CONDITIONS DURING THUNDERSTORM PASSAGES UNTIL AROUND
MIDNIGHT. WINDS WILL BE GENERALLY SOUTH TO SOUTHWEST 7-12KTS, BUT
CAN GUST TO SEVERE LIMITS.

LATE TONIGHT, IFR FLIGHT CONDITIONS CAN BE MORE PERSISTENT WITH
POST-RAIN FOG DEVELOPMENT.

DURING FRIDAY, EXPECT MAINLY VFR FLIGHT CONDITIONS AS POST-SYSTEM DRYOUT
BEGINS. THE NEXT CHANCE FOR THUNDERSTORMS AND IFR FLIGHT
CONDITIONS WILL BE MONDAY WITH NEXT FRONTAL PASSAGE.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
     020>023-029>032.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Aug 9, 1:27 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
127 PM EDT THU AUG 9 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-101730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
127 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

NATIONAL WEATHER SERVICE PITTSBURGH SAYS FLASH FLOODING IS
POSSIBLE FROM TORRENTIAL THUNDERSTORM RAINS THIS AFTERNOON INTO
TONIGHT, WHERE RAIN AMOUNTS GO OVER 2 INCHES IN A COUPLE HOURS.

NATIONAL WEATHER SERVICE PITTSBURGH ALSO SAYS SEVERE THUNDERSTORMS
ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE
WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS, HOWEVER THERE
CAN BE LARGE HAIL ALSO. ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

WVZ041-101730-
TUCKER-
127 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NATIONAL WEATHER SERVICE PITTSBURGH SAYS FLASH FLOODING IS
POSSIBLE FROM TORRENTIAL THUNDERSTORM RAINS THIS AFTERNOON INTO
TONIGHT, WHERE RAIN AMOUNTS GO OVER 2 INCHES IN A COUPLE HOURS.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING THUNDERSTORM WINDS, HOWEVER THERE CAN BE LARGE HAIL ALSO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 9, 1:33 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
133 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     1 E SALEM               40.90N 80.83W
08/09/2007                   COLUMBIANA         OH   AMATEUR RADIO

            NUMEROUS TREES...TELEPHONE LINES AND TELEPHONE POLES DOWN
            BETWEEN SALEM AND LETONIA.

0127 PM     HAIL             LISBON                  40.78N 80.77W
08/09/2007  M0.88 INCH       COLUMBIANA         OH   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED NICKEL SIZED HAIL IN LISBON.

0127 PM     TSTM WND DMG     SALEM                   40.90N 80.85W
08/09/2007                   COLUMBIANA         OH   COUNTY OFFICIAL

            ROOF/CANOPY OVER GASOLINE PUMPS AT GET-GO GAS STATION
            PARTIALLY BLOWN OFF IN SALEM.

&&
Special weather statement, Aug 9, 1:55 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
155 PM EDT THU AUG 9 2007

OHZ039-049-050-PAZ014-021>023-029-030-WVZ001-002-091830-
ALLEGHENY PA-ARMSTRONG PA-BROOKE WV-BUTLER PA-HANCOCK WV-HARRISON
OH-INDIANA PA-JEFFERSON OH-TUSCARAWAS OH-WASHINGTON PA-WESTMORELAND
PA-
155 PM EDT THU AUG 9 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
HARRISON...JEFFERSON...TUSCARAWAS...ARMSTRONG...WASHINGTON...
ALLEGHENY...WESTMORELAND...INDIANA...BUTLER...BROOKE AND HANCOCK...

AT 151 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES
NORTHWEST OF MARS TO 22 MILES NORTH OF BOWERSTON TO 28 MILES
NORTHWEST OF UHRICHSVILLE...OR ALONG A LINE EXTENDING FROM 2 MILES
NORTH OF NEW CASTLE TO EAST ROCHESTER TO 12 MILES NORTHWEST OF
STRASBURG...MOVING EAST AT 25 MPH.

THESE STORMS CAN CAUSE WIND GUSTS OVER 40 MPH AND HAIL. ALSO
FREQUENT LIGHTNING AND HEAVY RAINS CAPABLE OF CAUSING PONDED WATER
ON ROADS AND IN LOWLYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  APOLLO...BRIDGEVILLE...BURGETTSTOWN...CARNEGIE...CROOKED CREEK LAKE
  PARK...DOWNTOWN PITTSBURGH...ELDERTON...FLORENCE...FORD CITY...FOX
  CHAPEL...FRANKLIN PARK...FREEPORT...GIBSONIA...IMPERIAL...
  LERNERVILLE...MARS...MCDONALD...MCKEES ROCKS...MOON...NATRONA
  HEIGHTS...NEW KENSINGTON...NORTH SIDE...OAKDALE...PENN HILLS...
  PERRYSVILLE...PLUM...RUSSELLTON...SARVER...SAXONBURG...SEWICKLEY...
  SOUTH SIDE...SPRINGDALE...VANDERGRIFT...WEXFORD...WILKINSBURG...
  BOWERSTON...CADIZ...DENNISON...GILMORE...HOPEDALE...JEWETT...MINGO
  JUNCTION...NEWELL...SCIO...SMITHFIELD...TAPPAN...TIPPECANOE...
  UHRICHSVILLE...UNIONPORT...WINTERSVILLE...COLLIERS...FOLLANSBEE...
  SUN VALLEY AND WEIRTON

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
Local storm report, Aug 9, 3:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
314 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     PITTSBURGH              40.44N 79.98W
08/09/2007                   ALLEGHENY          PA   AMATEUR RADIO

            TREES REPORTED DOWN ON EAST CARSON STREET AS WELL AS IN
            THE VICINITY OF FORBES AND BRADDOCK.

&&
Local storm report, Aug 9, 3:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      MILLVALE                40.48N 79.97W
08/09/2007                   ALLEGHENY          PA   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED THAT GIRTYS RUN COMING OUT OF
            ITS BANKS AND BEGINNING TO FLOOD OPRTIONS OF MILLVALE
            AGAIN.

&&
Local storm report, Aug 9, 3:30 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
330 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             PITTSBURGH              40.44N 79.98W
08/09/2007  E1.00 INCH       ALLEGHENY          PA   PUBLIC

            PUBLIC REPORTED HAIL APPROXIMATELY 1.00 INCHES IN
            DIAMETER.

&&
Local storm report, Aug 9, 3:40 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
340 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY RAIN       MONESSEN                40.15N 79.88W
08/09/2007  M3.03 INCH       WESTMORELAND       PA   TRAINED SPOTTER

            3.03 INCHES OF RAINFALL IN ONE HOUR AND 35 MINUTES.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:47 AM EDTFlash Flood WatchPBZBrooke, Hancock, Marion, Marshall, Ohio, Wetzel15 hr
Aug 9, 2:09 PM EDTFlash Flood WarningPBZHancock3 hr
Aug 9, 2:15 PM EDTSevere Thunderstorm WarningPBZBrooke60 min
Aug 9, 2:15 PM EDTSevere Thunderstorm WarningPBZHancock60 min
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningPBZMarshall27 min
Aug 9, 4:39 PM EDTSevere Thunderstorm WarningPBZMonongalia66 min
Aug 9, 4:46 PM EDTSevere Thunderstorm WarningPBZMarshall41 min
Aug 9, 5:10 PM EDTSevere Thunderstorm WarningPBZPreston65 min
Aug 9, 5:12 PM EDTTornado WarningPBZMonongalia21 min
Aug 9, 6:16 PM EDTSevere Thunderstorm WarningPBZTucker74 min
Aug 9, 6:19 PM EDTSevere Thunderstorm WarningPBZHancock26 min
Aug 9, 6:44 PM EDTFlash Flood WarningPBZTucker4 hr
Aug 9, 7:13 PM EDTSevere Thunderstorm WarningPBZMonongalia62 min

Nearby

Flash Flood Warnings in West Virginia, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.